MathSciNet Relay Station
MathSciNet bibliographic data
MR364060 (51 #315) 10-04 (10K05 65C10)
Altaber, J. L. Représentations arithmétiques de grandeurs aléatoires. (French) Ann. Fac. Sci. Univ. Clermont-Ferrand No. 37 (1967), 1–61.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement